# SDR IPXA2020011540939

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 33,134 hours, 22,614 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 141N83451
- Part serial: NSN
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HARD TO OPEN & CLOSE.  REMOVED LOWER HINGE BEARING ON THE L1 DOOR IAW SOPM 20-50-03.  INSTALLED A NEW LOWER HINGE FITTING IAW SRM 51-40-02, & SOPM 20-53-03. REINSTALLED THE DOOR.
